# SDR IPXA2021072872224

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,481 hours, 18,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAOPERATIONAL TEST EMERGENCY LIGHT BATTERY PACK FAILSR&R'D EMERGENCY LIGHTING POWER SUPPLY IAW AMM 33-51-01 PAGEBLOCK 401 IPC REF 33-51-10-01
